# SDR QXEA2009012600041

- Difficulty date: January 21, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,025 hours, 6,532 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - INTERIM FIRE SYS FAULT STATUS MSG DISPLAYED.  PLACED ON MEL 26-00-1.  CLEARED 1-23.  MDC FAULT HISTORY SHOWED "R ENG FIRE LOOP B SHORTED INTERMITTENT".  ON VISUAL INSP OF R ENG FIRE LOOPS FOUND W16 HARNESS WIRE A238 (RED) TO BE CHAFED THRU.  REMOVED AND REPLACED WITH NEW RT W16 HARNESS IAW CRJ MM TASKS 26-11-07-000-802-A01 AND 26-11-07-400-802-A01.  OP CHECK GOOD CLEAR MEL.  RETURNED TO SERVICE.
